MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R70-01
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d10 - concomitant product: alinity system software v3.5.1 was added as concomitant product.The complaint investigation included a search for similar complaints, ticket trending review, and labeling review.Return testing was not completed as returns were not available.The system logs and database were not provided.Technical product development (tpd) evaluated/ scanned the barcode label attached to the complaint and retrieved only the order no.Sid (b)(6).Reviewing the historical data in abbottlink (lis communication log) by the tpd indicated that the barcode contains only the order no.Sid (b)(6) and does not include the patient's name.Patient names in logs are obscured for security and privacy reasons, preventing any determination of how the name was recorded in the system.Consequently, there isn't enough information available to evaluate the issue further.A review of tracking and trending for the alinity system software did not identify an increase in complaint activity related to the complaint issue.The device history record was reviewed and also did not identify any non-conformances or potential non-conformances related to the current complaint.Lastly, labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency was identified with the alinity ci-series system control module, serial number (b)(6), or the alinity system software v3.5.1.
 
Event or Problem Description
The customer observed an incorrect patient name displayed on the alinity ci-series system control for one donor.When sample id (b)(6) (patient name (b)(6)) was loaded onto the system, the patient¿s name displayed as (b)(6) (incorrect) instead of (b)(6) (correct).The customer stated the patient¿s name in the laboratory information system (lis) was accurate.There was no impact to donor management reported.
 
Additional Manufacturer Narrative
Section a1: patient identifier: complete sample id is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed an incorrect patient name displayed on the alinity ci-series system control for one donor.When sample id: (b)(6) (patient name: (b)(6) was loaded onto the system, the patient¿s name displayed as (b)(6) (incorrect) instead of (b)(6) (correct).The customer stated the patient¿s name in the laboratory information system (lis) was accurate.There was no impact to donor management reported.

Brand Name
ALINITY CI-SERIES SYSTEM CONTROL MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21815116
Report Number3016438761-2025-00216
Device Sequence Number8974710
Product Code JJE
UDI-Device Identifier00380740137410
UDI-Public(01)00380740137410
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K230790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R70-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNT CI SW V3.5.1, 04V20-25,
Patient SexUnknown